MAUDE Adverse Event Report: MEDTRONIC MED REL MEDTRONIC PUERTO RICO PRIMEADVANCED; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR

MEDTRONIC MED REL MEDTRONIC PUERTO RICO PRIMEADVANCED; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Model Number 37702
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from a healthcare provider regarding a patient who was implanted with an implantable neurostimulator (ins).Information was received from a healthcare provider (hcp) regarding an implantable neurostimulator (ins).The reason for call was to get mri information.The caller indicated that the patient's ins is not functioning.The caller had a note that said the patient's daughter reported that the ins has not functioned for many years, they don't know the brand of the implant, and the patient had an mri at the va six months ago.The caller did not have other details about the status of the implant.Troubleshooting was not required.The issue was not resolved through troubleshooting.

Brand Name
PRIMEADVANCED
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Manufacturer (Section D)
MEDTRONIC MED REL MEDTRONIC PUERTO RICO
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC MED REL MEDTRONIC PUERTO RICO
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key21218172
Report Number3004209178-2025-01333
Device Sequence Number3326521
Product Code LGW
UDI-Device Identifier00613994842312
UDI-Public00613994842312
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2015
Device Model Number37702
Device Catalogue Number37702
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2025
Initial Report FDA Received Date01/23/2025
Date Device Manufactured09/10/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale